# SDR UPS97221883

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bottle Pin
- Part number: 69139004
- Condition: Corroded
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, EVIDENCE OF CORROSION ON LEFT HAND FRONT SPAR TO BODY BOTTLE PIN AND  ASSOCIATED BUSHING.  BOTTLE PIN REPLACED PER UPS EO B727-5310-7477 ITEM 30F.  NEW BUSHING INSTALLED, BS 740 FITTING PER EO B727-5310-7477 ITEM 30D, REF NRC 502825 / MRR UPS97221859 FOR BS 740 TERMINAL FITTING CHANGE.
